Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Variational comparison theorem and perturbations of nonlinear systems
HTML articles powered by AMS MathViewer

by G. S. Ladde PDF
Proc. Amer. Math. Soc. 52 (1975), 181-187 Request permission

Abstract:

By employing vector Lyapunov-like functions and the theory of systems of differential inequalities, a variational comparison theorem and generalized variation of constants formula are developed. Furthermore, the usefulness of the variational comparison theorem is exhibited by giving applications to stability problems.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34D20
  • Retrieve articles in all journals with MSC: 34D20
Additional Information
  • © Copyright 1975 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 52 (1975), 181-187
  • MSC: Primary 34D20
  • DOI: https://doi.org/10.1090/S0002-9939-1975-0372351-6
  • MathSciNet review: 0372351